# SDR BJNA202408120001

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 40,715 hours, 26,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICE CHECK EMERGENCY AISLE LIGHT LAMP INOP ROW 23,26
